# SDR A6WA201643832

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING TO FUSELAGE CLOSEOUT PANEL ATTACHMENT STRUCTURE, FS 461.00 IS CRACKED.  REPLACED PANEL SUPPORT ATTACHMENT IAW SRM 51-24-21, 51-40-11, 51-42-06 & 53-82-83.
